MathSciNet Relay Station
MathSciNet bibliographic data
MR2383307 53A10 (01A60 49-03 49Q05 53-03)
Gray, Jeremy; Micallef, Mario About the cover: the work of Jesse Douglas on minimal surfaces. Bull. Amer. Math. Soc. (N.S.) 45 (2008), no. 2, 293–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement